Topamax for Migraines

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 8/4/2006 10:20 PM (GMT -6)   
I've been on Topamazx for about 3 months now. I have had a great deal of sucess for my migraines but am having to stop taking it b/c of Kidney Stones. Has anyone here had trouble with this? I'm really debating which is worse. I had 3 mig. a week before, and I had 4 in 2 months on it. but I had 2 occations with stones, multiple stones, and it was very very painful. Also, I am on 2 other meds. for migrianes so I don't know which one it was, but since being on the combo. I've felt I lost my "mental sharpness". Could this be the topamax as well. I ask you here only b.c it is a med used for seizures as well.
Thank you,
   AngMichelle
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 22, 2017 2:42 PM (GMT -6)
There are a total of 2,871,852 posts in 315,149 threads.
View Active Threads


Who's Online
This forum has 156646 registered members. Please welcome our newest member, koitalmu.
426 Guest(s), 15 Registered Member(s) are currently online.  Details
tiredredhead, KevC, ctcrunch, tennisplayer, The Warrior, Barbz, Tudpock18, eeagle, Progressing, ChickenArise, Ken60, Uncle Harley, Tall Allen, ljimd, kellyinCali


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer